MAUDE Adverse Event Report: BIOMET 3I 3I T3® EX HEX TAPERED IMPLANT 3.25 X 10MM; DENTAL IMPLANT

BIOMET 3I 3I T3® EX HEX TAPERED IMPLANT 3.25 X 10MM; DENTAL IMPLANT
Model Number BOET3210
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Information (3190)
Date of Event 02/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet (b)(4).Age and date of birth unknown / not provided.Patient sex unknown / not provided.Weight unknown / not provided.The reported event of the implant being unable to be placed into the osteotomy and/or lacking primary stability is likely due to the patient bone quality (pre-existing condition) or the surgical technique.There is no reported malfunction and/or deficiency of the implant and there is no indication that the implant has caused or contributed to the failed attempt to place the implant.More than 800 complaints related to this event have been investigated since 01-apr-2017 and, out of these investigations, no signals indicating potential manufacturing non-conformances affecting primary stability have been identified.Therefore, this event has been deemed not reportable.
 
Event or Problem Description
It was reported that the implant boet3210 was removed due to lack of primary stability the same day it was placed.Patient will go back to the dental practice to place another implant of larger diameter.

Brand Name
3I T3® EX HEX TAPERED IMPLANT 3.25 X 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key10199557
Report Number0001038806-2020-00892
Device Sequence Number11030953
Product Code DZE
UDI-Device Identifier00844868033202
UDI-Public(01)00844868033202(17)221204(10)2017111749(241)BOET3210
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K133049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 06/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/04/2022
Device Model NumberBOET3210
Device Catalogue NumberBOET3210
Device Lot Number2017111749
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/05/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2020
Initial Report FDA Received Date06/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;